Parabolic Quasi-radial Quasi-homogeneous Symbols and Commutative Algebras of Toeplitz Operators

  • Nikolai Vasilevski
Conference paper
Part of the Operator Theory: Advances and Applications book series (OT, volume 202)

Abstract

We describe new Banach (not C* !) algebras generated by Toeplitz operators which are commutative on each weighted Bergman space over the unit ball \( \mathbb{B}^n \), where n > 2. For n = 2 all these algebras collapse to the single C*-algebra generated by Toeplitz operators with quasi-parabolic symbols. As a by-product, we describe the situations when the product of mutually commuting Toeplitz operators is a Toeplitz operator itself.

Keywords

Toeplitz operator weighted Bergman space commutative Banach algebra parabolic quasi-radial quasi-homogeneous symbol 

Mathematics Subject Classification (2000)

Primary 47B35 Secondary 47L80 32A36 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S. Grudsky, R. Quiroga-Barranco, and N. Vasilevski. Commutative C*-algebras of Toeplitz operators and quantization on the unit disk. J. Funct. Anal., 234(1):1–44, 2006.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    I. Louhichi and N.V. Rao. On Toeplitz operators with quasihomogeneous symbols. Atch. Math., 851:248–257, 2005.CrossRefGoogle Scholar
  3. [3]
    Issam Louhichi, Elizabeth Strouse, and Lova Zakariasy. Products of Toeplitz operators on the Bergman space. Integral Equations Operator Theory, 54(4):525–539, 2006.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Raul Quiroga-Barranco and Nikolai Vasilevski. Commutative C*-algebras of Toeplitz operators on the unit ball, I. Bargmann-type transforms and spectral representations of Toeplitz operators. Integral Equations Operator Theory, 59(3):379–419, 2007.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    Nikolai Vasilevski. Quasi-radial quasi-homogeneous symbols and commutative Banach algebras of Toeplitz operators. Reporte Interno #386, Departamento de Matemáticas, CINVESTAV del I.P.N., Mexico City, 13 p., 2009.Google Scholar
  6. [6]
    Ze-Hua Zhou and Xing-Tang Dong. Algebraic properties of Toeplitz operators with radial symbols on the Bergman space of the unit ball. Integral Equations and Operator Theory, 64(1):137–154, 2009.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    Kehe Zhu. Spaces of Holomorphic Functions in the Unit Ball. Springer Verlag, 2005.Google Scholar

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2010

Authors and Affiliations

  • Nikolai Vasilevski
    • 1
  1. 1.Departamento de MatemáticasCINVESTAVMéxicoMéxico

Personalised recommendations